Why can u not lie down for 10 minutes after taking etodolac?
- 1 Oct 2013 by snl
- 1 October 2013
I would actually recommend that you don't lie down for 30 minutes after taking Etodolac. It is a non-steroidal antiinflammatory drug and can cause irritation to the gastrointestinal lining. Normally you take it with food, so your stomach is sort of coated with food, but when you lie down the contents of your stomach can retract back into your esophagus and this can cause irritation and heartburn.
- Etodolac Information for Consumers
- Etodolac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Etodolac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Aug 2009 • 1 answer
Updated 9 Jul 2014 • 1 answer
Updated 16 Oct 2011 • 1 answer
Updated 29 Sep 2012 • 2 answers
Updated 13 Apr 2018 • 5 answers